# SDR MZZA98025

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fittings
- Part number: 69174782
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT OUTBOARD FOREFLAP, OUTBOARD STABILIZING TRACK FITTING INBOARD LUG AND MIDDLE STABILIZING TRACK FITTING INBOARD LUB CORRODED BEYOND LIMIT IAW SRM 57-40-00.  FITTINGS REPLACED IAW SRM 51-30-2, TRACKS REFITTED AND FOREFLAP REFITTED.  FUNCTIONAL CHECK STAISFACTORY.  (M)
